Alert archive / Florida / River Flood Warnings in 2009
River Flood Warning 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Apr 8, 2009, 11:08 AM EDT for Hamilton County, Suwannee County, Florida. It took effect at Apr 10, 2009, 11:00 AM EDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2009, 11:08 AM EDT (15:08 UTC)
- In effect from
- Apr 10, 2009, 11:00 AM EDT
- Expired
- Apr 15, 2009, 2:00 AM EDT
- In force
- 5 days
- Issued by
- NWS Jacksonville, FL
- Flood severity
- Minor
Counties Hamilton County, FL, Suwannee County, FL
The river
Written for the forecast point Suwannee River near Suwannee Springs (in NAVD88) (LIKF1).
- Action stage
- 58 ft
- Minor stage
- 60 ft
- Moderate stage
- 65 ft
- Major stage
- 72 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02315550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS42 KJAX 081508
FLWJAX
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1108 AM EDT WED APR 08 2009
...THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA...
SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE
COUNTIES
...MINOR FLOODING IS FORECAST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DONT DROWN.
&&
FLC047-121-091508-
/O.NEW.KJAX.FL.W.0013.090411T1500Z-090413T1200Z/
/LIKF1.1.ER.090411T1500Z.090412T0600Z.090413T0600Z.NO/
1108 AM EDT WED APR 08 2009
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A
* FLOOD WARNING FOR
THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* FROM SATURDAY MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:00 AM WEDNESDAY THE STAGE WAS 62.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 67.3 FEET BY EARLY SUNDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 68.0 FEET...EVACUATION OF SOME HOMES BEGINS.
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
SUWANNEE - UPPER
SUWANNEE S 67.0 62.7 WED 08 AM 64.5 65.9 66.9 67.3 66.5
$$
rk8 follow-up statements
000
WGUS82 KJAX 081548
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1148 AM EDT WED APR 08 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SUWANNEE RIVER AT WHITE SPRINGS AFFECTING COLUMBIA AND HAMILTON
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE
COUNTIES
...MINOR FLOODING IS FORECAST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DONT DROWN.
&&
FLC023-047-091548-
/O.EXT.KJAX.FL.W.0008.090410T1259Z-090412T0448Z/
/WSPF1.1.ER.090410T1259Z.090411T0000Z.090411T2248Z.NO/
1148 AM EDT WED APR 08 2009
...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE SUWANNEE RIVER AT WHITE SPRINGS.
* FROM FRIDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 72.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 77.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
RISE TO NEAR 77.8 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SATURDAY EVENING.
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
SUWANNEE - UPPER
WHITE SPRI 77.0 72.1 WED 11 AM 74.5 76.9 77.6 75.9 73.9
$$
FLC047-121-091547-
/O.CON.KJAX.FL.W.0013.090411T1500Z-090413T1200Z/
/LIKF1.1.ER.090411T1500Z.090412T0600Z.090413T0600Z.NO/
1148 AM EDT WED APR 08 2009
THE FLOOD WARNING CONTINUES FOR
THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* FROM SATURDAY MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 62.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 67.3 FEET BY EARLY SUNDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 68.0 FEET...EVACUATION OF SOME HOMES BEGINS.
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
SUWANNEE - UPPER
SUWANNEE S 67.0 62.9 WED 10 AM 64.5 65.9 66.9 67.3 66.5
$$000
WGUS82 KJAX 090512
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
112 AM EDT THU APR 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SUWANNEE RIVER AT WHITE SPRINGS AFFECTING COLUMBIA AND HAMILTON
COUNTIES
SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE
COUNTIES
...MINOR FLOODING IS FORECAST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DONT DROWN.
&&
FLC023-047-100512-
/O.EXT.KJAX.FL.W.0008.090410T1959Z-090412T0448Z/
/WSPF1.1.ER.090410T1959Z.090411T1200Z.090411T2248Z.NO/
112 AM EDT THU APR 09 2009
THE FLOOD WARNING CONTINUES FOR
THE SUWANNEE RIVER AT WHITE SPRINGS.
* FROM FRIDAY AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 1:00 AM THURSDAY THE STAGE WAS 73.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 77.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CREST NEAR 77.6 FEET SATURDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 77.3 FEET
ON JAN 31 1998.
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
SUWANNEE - UPPER
WHITE SPRI 77.0 73.2 THU 01 AM 76.5 77.6 75.9 73.9 M
$$
FLC047-121-100512-
/O.EXT.KJAX.FL.W.0013.090411T1200Z-090413T1200Z/
/LIKF1.1.ER.090411T1200Z.090412T1200Z.090413T0600Z.NO/
112 AM EDT THU APR 09 2009
THE FLOOD WARNING CONTINUES FOR
THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* FROM SATURDAY MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 PM WEDNESDAY THE STAGE WAS 64.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CREST
NEAR 67.5 FEET SUNDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 68.1 FEET
ON MAR 22 1966.
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
SUWANNEE - UPPER
SUWANNEE S 67.0 64.3 WED 10 PM 66.3 67.0 67.5 66.5 M
$$000
WGUS82 KJAX 091552
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1152 AM EDT THU APR 09 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SUWANNEE RIVER AT WHITE SPRINGS AFFECTING COLUMBIA AND HAMILTON
COUNTIES
SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE
COUNTIES
...MINOR FLOODING IS FORECAST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DONT DROWN.
&&
FLC023-047-101552-
/O.EXT.KJAX.FL.W.0008.090410T2135Z-090412T0224Z/
/WSPF1.1.ER.090410T2135Z.090411T0600Z.090411T2024Z.NO/
1152 AM EDT THU APR 09 2009
THE FLOOD WARNING CONTINUES FOR
THE SUWANNEE RIVER AT WHITE SPRINGS.
* FROM FRIDAY AFTERNOON TO SATURDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 11:00 AM THURSDAY THE STAGE WAS 73.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 77.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 77.5 FEET BY EARLY SATURDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 77.3 FEET
ON JAN 31 1998.
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
SUWANNEE - UPPER
WHITE SPRI 77.0 73.8 THU 11 AM 76.2 77.5 75.8 73.9 72.3
$$
FLC047-121-101552-
/O.EXT.KJAX.FL.W.0013.090410T1500Z-090413T1359Z/
/LIKF1.1.ER.090410T1500Z.090411T1800Z.090413T0759Z.NO/
1152 AM EDT THU APR 09 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* FROM FRIDAY MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 65.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND
CONTINUE TO RISE TO NEAR 67.8 FEET BY SATURDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 68.1 FEET
ON MAR 22 1966.
* IMPACT...EVACUATION OF SOME HOMES BEGINS AT 68.0 FEET.
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
SUWANNEE - UPPER
SUWANNEE S 67.0 65.4 THU 10 AM 66.8 67.7 67.8 66.8 64.6
$$000
WGUS82 KJAX 101716
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
116 PM EDT FRI APR 10 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
FLORIDA...
SUWANNEE RIVER AT WHITE SPRINGS AFFECTING COLUMBIA AND HAMILTON
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE
COUNTIES
...MINOR FLOODING IS FORECAST...
...INSERT BASIS SECTION HERE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DONT DROWN.
&&
FLC023-047-101746-
/O.CAN.KJAX.FL.W.0008.000000T0000Z-090412T0224Z/
/WSPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
116 PM EDT FRI APR 10 2009
THE FLOOD WARNING IS CANCELLED FOR
THE SUWANNEE RIVER AT WHITE SPRINGS.
* AT 1:00 PM FRIDAY THE STAGE WAS 75.2 FEET.
* FLOOD STAGE IS 77.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 76.3 FEET
TOMORROW EVENING.
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
SUWANNEE - UPPER
WHITE SPRI 77.0 75.2 FRI 01 PM 76.1 75.8 74.4 73.1 71.9
$$
FLC047-121-111716-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-090413T1424Z/
/LIKF1.1.ER.090410T1615Z.090412T0000Z.090413T0824Z.NO/
116 PM EDT FRI APR 10 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 66.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 67.8 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 68.0 FEET...EVACUATION OF SOME HOMES BEGINS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 68.1 FEET
ON MAR 22 1966.
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
SUWANNEE - UPPER
SUWANNEE S 67.0 66.9 FRI 10 AM 67.6 67.8 66.7 64.7 62.4
$$
MCALLISTER000
WGUS82 KJAX 111551
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1151 AM EDT SAT APR 11 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE
COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
...AT WHITE SPRINGS...THE RIVER IS EXPECTED TO REMAIN JUST BELOW
THE FLOOD STAGE OF 77 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DONT DROWN.
&&
FLC047-121-121551-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-090413T1200Z/
/LIKF1.1.ER.090410T1720Z.090412T0600Z.090413T0600Z.NO/
1151 AM EDT SAT APR 11 2009
THE FLOOD WARNING CONTINUES FOR
THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 67.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 67.8 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY MONDAY MORNING.
* IMPACT...AT 68.0 FEET...EVACUATION OF SOME HOMES BEGINS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 68.1 FEET
ON MAR 22 1966.
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
SUWANNEE - UPPER
SUWANNEE S 67.0 67.5 SAT 10 AM 67.8 66.6 64.7 62.8 60.9
$$000
WGUS82 KJAX 121518
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1118 AM EDT SUN APR 12 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE
COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
...AT WHITE SPRINGS...THE RIVER IS EXPECTED TO REMAIN JUST BELOW
THE FLOOD STAGE OF 77 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DONT DROWN.
&&
FLC047-121-131518-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-090414T0600Z/
/LIKF1.1.ER.090410T1720Z.090412T1200Z.090414T0000Z.NO/
1118 AM EDT SUN APR 12 2009
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM SUNDAY THE STAGE WAS 67.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 68.0 FEET...EVACUATION OF SOME HOMES BEGINS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 68.1 FEET
ON MAR 22 1966.
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
SUWANNEE - UPPER
SUWANNEE S 67.0 67.6 SUN 08 AM 67.3 66.6 65.5 63.7 61.6
$$000
WGUS82 KJAX 131445
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1045 AM EDT MON APR 13 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE
COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
...AT WHITE SPRINGS...THE RIVER IS EXPECTED TO REMAIN JUST BELOW
THE FLOOD STAGE OF 77 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DONT DROWN.
&&
FLC047-121-141445-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-090414T1800Z/
/LIKF1.1.ER.090410T1720Z.090412T1200Z.090414T1200Z.NO/
1045 AM EDT MON APR 13 2009
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM MONDAY THE STAGE WAS 67.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 68.0 FEET...EVACUATION OF SOME HOMES BEGINS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 68.1
FEET ON MARCH 22, 1966.
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
SUWANNEE - UPPER
SUWANNEE S 67.0 67.5 MON 08 AM 67.0 66.5 65.6 64.0 61.9
$$000
WGUS82 KJAX 141622
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1222 PM EDT TUE APR 14 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SUWANNEE RIVER AT SUWANNEE SPRINGS AFFECTING HAMILTON AND SUWANNEE
COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
...AN ADDITIONAL 2 INCHES OF RAIN FELL ACROSS THE BASIN MONDAY...
RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER SHOULD CONTINUE TO
MONITOR THE LATEST FORECASTS AND STATEMENTS FOR ANY UPDATES.
UPRIVER AT WHITE SPRINGS THE RIVER IS FORECAST TO CONTINUE A SLOW
FALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DONT DROWN.
&&
FLC047-121-150600-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-090415T0600Z/
/LIKF1.1.ER.090410T1720Z.090412T1200Z.090415T0000Z.NO/
1222 PM EDT TUE APR 14 2009
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE SUWANNEE RIVER AT SUWANNEE SPRINGS.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 67.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 67.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...THE RIVER IS OUT OF ITS BANKS AND FLOODING LOW LYING AREAS
NEARBY.
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
SUWANNEE - UPPER
SUWANNEE S 67.0 67.2 TUE 10 AM 66.8 66.7 66.5 66.4 66.1
$$
MCALLISTERWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Apr 8, 9:33 AM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 8, 9:33 AM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
933 AM EDT WED APR 8 2009
.UPDATE...MSAS ANALYSIS SHOWS 1022 MB HIGH PRESSURE CENTERED OVER
CENTRAL AND SRN FL. ALOFT...TROUGHING OVER THE ERN U.S. THAT
BROUGHT THE UNSEASONABLY COLD TEMPERATURES THE PAST COUPLE OF DAYS
IS LIFTING OUT...GIVING WAY TO A MODERATING TREND IN TEMPERATURES.
AS FAR AS TEMPERATURES THIS MORNING...THE ONLY RECORD BROKEN
APPEARS ONLY BE GNV WHERE IT REACHED 34...BREAKING THE PREVIOUS
RECORD OF 35 IN 2007. THE FREEZE WARNING WAS ALREADY CANCELLED.
MAX TEMPS IN THE UPPER 60S TO AROUND 70 EXPECTED UNDER SWLY FLOW
AND INCREASING THICKNESSES. THE HIGH PRESSURE WILL BECOME RELOCATED
FURTHER S AND WEAK SFC TROUGHING DEVELOPS OVER THE TN VALLEY THIS
AFTERNOON. GIVEN THE INCREASING WINDS ALOFT AND STRENGTHENED
PRESSURE GRADIENT THIS AFTERNOON...ISOLATED GUSTS UP TO 25 MPH
WILL BE POSSIBLE. WILL MONITOR GUIDANCE AND SFC OBSERVATIONS FOR
POSSIBLE UPDATES TO THE FORECAST.
&&
.AVIATION...VFR. MAIN ISSUE LATER TODAY WILL BE WINDS FROM THE SW
AND WSW. THEN AFTER MIDNIGHT...LLWS BECOMES AN ISSUE AS WINDS IN
THE 1-2 KFT LEVEL INCREASE TO NEAR 30-40 KT...STRONGEST OVER GA.
&&
.MARINE...WINDS OVER THE MARINE AREA CONTINUE TO SLOWLY SUBSIDE.
LATEST READINGS FROM 41012 AND 41008 SHOWED 10-15 KT FROM NW AND
W. SEAS UP TO 5 FT OBSERVED THUS WILL LIKELY REMOVE THE SCA FOR
REST OF THE MORNING. UNFORTUNATELY...WINDS INCREASE AGAIN TONIGHT
WITH AN ADVISORY POSSIBLE.
&&
.FIRE WX...WARMING TEMPS AND DRY AIR WILL HELP SUPPORT RED FLAGS
TODAY. AT THIS TIME HOWEVER...DEWPOINTS ARE RUNNING HIGHER THAN
EXPECTED AND SO DURATIONS MAY BE SHORTER THAN FORECAST. HOWEVER...IF
WINDS CAN REACH THE SUSTAINED 15 MPH...WHICH IS POSSIBLE IN A FEW
COUNTIES...THIS WOULD STILL VERIFY THE WARNING IN PLACE. NO
CHANGES ARE ANTICIPATED AT THIS TIME. SE GA WILL SEE RH VALUES GO
BELOW 30% BUT WINDS DONT APPEAR TO BE STRONG ENOUGH FOR RED
FLAGS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 45 78 54 / 0 0 0 0
SSI 64 51 74 60 / 0 0 0 0
JAX 68 46 77 57 / 0 0 0 0
SGJ 65 50 76 60 / 0 0 0 0
GNV 69 45 80 53 / 0 0 0 0
OCF 70 45 80 54 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
SHASHY/KERNSHazardous weather outlook, Apr 8, 8:35 AM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 835 AM EDT WED APR 8 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-090930- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 835 AM EDT WED APR 8 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FLOOD WARNINGS REMAIN IN EFFECT FOR VARIOUS RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA... SIGNIFICANT RIVER FLOODING IS EITHER OCCURRING OR IS FORECAST TO OCCUR ACROSS PORTIONS OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THIS WEEK. RECORD FLOODING IS OCCURRING ALONG THE ALAPAHA RIVER AT STATENVILLE. MAJOR FLOODING CONTINUES ALONG THE SATILLA RIVER AT WAYCROSS AND ATKINSON. THE SANTA FE RIVER AT BOTH THREE RIVERS ESTATES AND HILDRETH IS FORECAST TO REACH MAJOR FLOOD STAGE LATER IN THE WEEK. MODERATE FLOODING IS OCCURRING ALONG THE ALTAMAHA RIVER AT BAXLEY AND CHARLOTTE AS WELL AS ON THE OCMULGEE RIVER AT LUMBER CITY. PLEASE REFER TO THE FLOOD WARNINGS AND STATEMENTS FOR COMPLETE DETAILS. DANGEROUS FIRE CONDITIONS ARE FORECAST ACROSS NORTHEAST FLORIDA TODAY DUE TO LOW RH VALUES IN COMBINATION WITH GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ...RIVER FLOODING WILL CONTINUE ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THROUGH MUCH OF THE THIS WEEK... THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AND INTO EARLY NEXT WEEK AS SERIES OF FRONTAL SYSTEM APPROACH THE AREA. .SPOTTER INFORMATION STATEMENT... WHILE NO SEVERE WEATHER IS EXPECTED...SPOTTERS SHOULD RELAY ANY REPORTS OF FLOODING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 2:44 PM EDT | Small Craft Advisory | JAX | 19 hr | |
| Apr 8, 2:45 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Nassau, Suwannee, Union | 14 hr |
Nearby
River Flood Warnings in Florida, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.